# SDR AUS20021054

- Difficulty date: September 16, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AT
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Part time: 15,015 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FIRE ON START UP. A BURST OF FLAME EXITED FROM EXHAUST AND COMPRESSOR. A SMALL FIRE IN THE TAILPIPE SELF EXTINGUISHED. THE TURBINE GLOWED RED FOR APPROXIMATELY TWO TO THREE MINUTES.THE ENGINE LOCKED UP AND WOULD NOT ROTATE.
